MAUDE Adverse Event Report: W.L. GORE & ASSOCIATES AORTIC TAG THORACIC ENDOPROSTHESIS (CTAG); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W.L. GORE & ASSOCIATES AORTIC TAG THORACIC ENDOPROSTHESIS (CTAG); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number TGU454520
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Aneurysm (1708)
Date of Event 10/12/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It is not known which device if any were involved in the endoleaks, therefore both devices are being investigated.Concomitant medical products: additional device: tgu454520, lot# 18488254, udi information: (b)(4).
 
Event or Problem Description
The following information was reported to gore: on (b)(6) 2018 a patient underwent treatment of a thoracic aortic aneurysm, measuring 64mm, in zone 0, with gore® tag® thoracic branch endoprostheses and two conformable gore® tag® thoracic endoprostheses as distal extension to the aortic component.A gore® dryseal flex sheath was utilized for access.According to the report all devices were positioned and implanted without issue.On (b)(6) 2018 a type iii endoleak was discovered.On (b)(6) 2018 a type ii endoleak was discovered.The maximum aortic diameter was 69mm.The event is ongoing.

Brand Name
AORTIC TAG THORACIC ENDOPROSTHESIS (CTAG)
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W.L. GORE & ASSOCIATES
flagstaff AZ
MDR Report Key8243027
Report Number2017233-2019-00027
Device Sequence Number2322162
Product Code MIH
UDI-Device Identifier00733132617753
UDI-Public00733132617753
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
P040043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source study
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/20/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/20/2021
Device Catalogue NumberTGU454520
Device Lot Number18488255
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/13/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other;
Patient Age70 YR
Patient Weight71